# SDR FDEA2020052971063

- Difficulty date: May 27, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,973 hours, 17,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279979002
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 131RG HAS CRACK.  FABRICATED FLOOR PANEL 131RG ON T20/1494855 IAW SRZ-25-005 REV R.  CLASSIFIED AS CAT A REPAIR.  FLOOR PANEL 131RG INSTALLED ON FIT CLOSE SEQ 000061130-FL-FIT MAJOR REPAIR.
